Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 365, Number 9

On algebras which are locally $\mathbb{A}^{1}$ in codimension-one
S. M. Bhatwadekar, Amartya K. Dutta and Nobuharu Onoda.
Trans. Amer. Math. Soc. 365 (2013), 4497-4537
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3066764
Moduli of PT-semistable objects II
Jason Lo.
Trans. Amer. Math. Soc. 365 (2013), 4539-4573
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3066765
Intersection theory in differential algebraic geometry: Generic intersections and the differential Chow form
Xiao-Shan Gao, Wei Li and Chun-Ming Yuan.
Trans. Amer. Math. Soc. 365 (2013), 4575-4632
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3066766
Weak solutions to the heat flow for surfaces of prescribed mean curvature
Verena Bögelein, Frank Duzaar and Christoph Scheven.
Trans. Amer. Math. Soc. 365 (2013), 4633-4677
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3066767
On almost-Fuchsian manifolds
Zheng Huang and Biao Wang.
Trans. Amer. Math. Soc. 365 (2013), 4679-4698
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3066768
On the equivalence of stochastic completeness and Liouville and Khas’minskii conditions in linear and nonlinear settings
Luciano Mari and Daniele Valtorta.
Trans. Amer. Math. Soc. 365 (2013), 4699-4727
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3066769
Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems
Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang.
Trans. Amer. Math. Soc. 365 (2013), 4729-4809
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3066770
The one dimensional free Poincaré inequality
Michel Ledoux and Ionel Popescu.
Trans. Amer. Math. Soc. 365 (2013), 4811-4849
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3066771
Reduced divisors and embeddings of tropical curves
Omid Amini.
Trans. Amer. Math. Soc. 365 (2013), 4851-4880
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3066772
Proof of a conjecture by Ahlgren and Ono on the non-existence of certain partition congruences
Cristian-Silviu Radu.
Trans. Amer. Math. Soc. 365 (2013), 4881-4894
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3066773
Black box exceptional groups of Lie type
W. M. Kantor and K. Magaard.
Trans. Amer. Math. Soc. 365 (2013), 4895-4931
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3066774
Strongly stratified homotopy theory
David A. Miller.
Trans. Amer. Math. Soc. 365 (2013), 4933-4962
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3066775
Lower bounds of growth of Hopf algebras
D.-G. Wang, J. J. Zhang and G. Zhuang.
Trans. Amer. Math. Soc. 365 (2013), 4963-4986
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3066776
A Bombieri-Vinogradov theorem for all number fields
M. Ram Murty and Kathleen L. Petersen.
Trans. Amer. Math. Soc. 365 (2013), 4987-5032
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3066777
Addendum to “Conformal cochains”
Scott O. Wilson.
Trans. Amer. Math. Soc. 365 (2013), 5033-5033
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3066778